# SDR CNMA20090146

- Difficulty date: May 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 54,614 hours, 18,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SCUFF PLATE CRACKED 2 PLACES.  INSTALLED REPAIRED L2 DOOR SCUFF PLATE IAW MM 53-13-01-424-003.
